# SDR DALA13061715639

- Difficulty date: October 22, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM HAS COROSION AT BS 324 RBL 61.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-08, DETAIL IX, FIG 101, ALLOWABLE DAMAGE 1.   REPAIRED FLOORBEAM IAW SRM 53-10-08, REPAIR 1, PG 201-204.
